# SDR L1GA200000047

- Difficulty date: April 28, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 78,322 hours, 47,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND CRACK CEILING SUPPORT UNDER LT LAV.
